×

zbMATH — the first resource for mathematics

Semi-stable Markov processes. I. (English) Zbl 0274.60052

MSC:
60J25 Continuous-time Markov processes on general state spaces
60F05 Central limit and other weak theorems
60J35 Transition functions, generators and resolvents
60J60 Diffusion processes
60J99 Markov processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blumenthal, R.M., and R.K. Getoor: Sample functions of stochastic processes with stationary independent increments. J. Math. Mech. 10, 493-516 (1961). · Zbl 0097.33703
[2] Dynkin, E.B.: Markov Processes. I. Berlin-Heidelberg-New York: Springer 1965. · Zbl 0132.37901
[3] Feller, W.: The parabolic differential equations and the associated semi-groups of transformations. Ann. Math. 55, 468-519 (1952). · Zbl 0047.09303 · doi:10.2307/1969644
[4] Ito, K.: Poisson point processes attached to Markov processes. To appear in Proc. Sixth Berkeley Symposium. · Zbl 0284.60051
[5] Ito, K., and H.P. McKean, Jr.: Brownian motion on a half line. Ill. J. Math. 7, 181-231 (1963). · Zbl 0114.33601
[6] Khintchine, A.: Sur la croissance locale des processus stochastique homogènes à acroissements indépendants. Izvestiia A.N. S.S.S.R., ser. mat. 487-508 (1939). · JFM 65.1342.02
[7] Kolmogorov, A.N.: Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum. Doklady A.N., S.S.S.R. (n.s.) 26, 115-118 (1940). · JFM 66.0552.03
[8] Lamperti, J.W.: A new class of probability limit theorems. J. Math. Mech. 11, 749-772 (1962). · Zbl 0107.35602
[9] Lamperti, J.W.: Semi-stable stochastic processes. Trans. Amer. Math. Soc. 104, 62-78 (1962). · Zbl 0286.60017 · doi:10.1090/S0002-9947-1962-0138128-7
[10] Lamperti, J.W.: On extreme order statistics. Ann. Math. Stat. 35, 1726-1737 (1964). · Zbl 0132.39502 · doi:10.1214/aoms/1177700395
[11] Lamperti, J.W.: On random time substitutions and the Feller property. Markov processes and potential theory, pp. 87-101. J. Chover (ed.). New York: Wiley 1967. · Zbl 0189.51601
[12] Lamperti, J.W.: Limit distributions for branching processes. Proc. Fifth Berkeley Symposium. Univ. of Calif. Press, 1967. Vol. II, part 2, pp. 225-241. · Zbl 0238.60066
[13] Lamperti, J.W.: The limit of a sequence of branching processes. Z. Wahrscheinlichkeitstheorie verw. Geb. 7, 271-288 (1967). · Zbl 0154.42603 · doi:10.1007/BF01844446
[14] Lamperti, J.W.: Continuous state branching processes. Bull. Amer. Math. Soc. 73, 382-386 (1967). · Zbl 0173.20103 · doi:10.1090/S0002-9904-1967-11762-2
[15] Loeve, M.: Probability Theory, Sec. ed. Princeton: Van Nostrand 1960.
[16] Mandelbrot, B., and J.W.Van Ness: Fractional Brownian motions, fractional noises and applications. S.I.A.M. Review 10, 422-437 (1968). · Zbl 0179.47801
[17] Stone, C.: Zeros of semi-stable processes. Ill. J. Math. 7, 631-637 (1963). · Zbl 0121.12906
[18] Stone, C.: Limit theorems for random walks, birth-and-death processes and diffusion processes. Ill. J. Math. 7, 638-660 (1963). · Zbl 0118.13202
[19] Wendel, J.G.: Zero-free intervals of semi-stable Markov processes. Math. Scand. 14, 21-34 (1964). · Zbl 0132.12802
[20] Wendel, J.G., and S.J. Taylor: The exact Hausdorff measure of the zero set of a stable process. Z. Wahrscheinlichkeitstheorie verw. Geb. 6, 170-180 (1966). · Zbl 0178.52702 · doi:10.1007/BF00537139
[21] Wentzell, A.D.: Semigroups of operators that correspond to a generalized differential operator of second order (in Russian). Dokl. Akad. Nauk SSSR (N.S.) 111, 269-272 (1956).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.